# SDR ASOA20111214015

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 28,836 hours, 27,567 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Part number: M83536224M
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB OUT AT 3000 FT, THERE WAS A TEMPORARY LOSS OF POWER ON NR 1 ENGINE, N1 APPROX 70 PERCENT.  A FEW MINUTES LATER, A SECOND LOSS OF POWER ON NR 1 ENGINE, THIS TIME TO APPROX 60 PERCENT N1.  BOTH TIMES THRUST LEVERS WERE IN CLIMB DETENT SETTING. THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  MX REPLACED RELAYS K0401 - K0403 - K0405 - K0407. AN OPS CHECK FLIGHT AND SYS CHECKS WERE SUCCESSFUL AND THE DISCREPANCY WAS CLEARED.
